Main Article Content

Abstract

In this paper, relations between moments of dual generalized order statistics from an exponentiated generalized class of distributions, given by Cardeiro (2013) are studied.  Some particular cases of dual generalized order statistics and examples based on it are discussed. The characterization of given distribution based on moment properties is also presented.

Keywords

Dual Generalized Order Statistics; Order Statistics; Record Values Exponentiated Generalized Distributions Recurrence Relations Characterization

Article Details

How to Cite
Athar, H., Yousef F. Alharbi, & Fawzy, M. A. (2021). A Study on Moments of Dual Generalized Order Statistics from Exponentiated Generalized Class of Distributions. Pakistan Journal of Statistics and Operation Research, 17(3), 531-544. https://doi.org/10.18187/pjsor.v17i3.3338

References

  1. Ahsanullah, M. (1995). Record Statistics. Nova Science Publishers, New York.
  2. Ahsanullah, M. (2004). A characterization of the uniform distribution by dual generalized order statistics. Comm. Statist. Theory Methods, 33, 2921–2928. DOI: https://doi.org/10.1081/STA-200038854
  3. Ahsanullah, M. (2005). On lower generalized order statistics and a characterization of power function distribution. Statistical Methods, 7(1), 16–28.
  4. Athar, H., Anwar, Z. and Khan, R.U. (2008). On recurrence relations for the expectations of function of lower generalized order statistics. Pakistan. J. Statist., 24(2), 111–122.
  5. Athar, H. and Faizan, M. (2011). Moments of lower generalized order statistics from power function distribution and its characterization. International Journal of Statistical Sciences, 11 (Special Issue), 125–134.
  6. Athar, H., Khan, R.U. and Anwar, Z. (2010). exact moments of lower generalized order statistics from power function distribution. Calcutta Stat. Assoc. Bull., 62 (1-2), 31–46. DOI: https://doi.org/10.1177/0008068320100103
  7. Burkschat, M., Cramer, E. and Kamps, U. (2003). Dual generalized order statistics. Metron, LXI(1), 13–26. DOI: https://doi.org/10.1007/978-3-642-18530-4_1
  8. Cordeiro G.M., Ortega E.M.M and Cunha D.C.C. (2013). The exponentiated generalized class of distributions. J. Data Sci., 11(1), 1–27. DOI: https://doi.org/10.6339/JDS.201301_11(1).0001
  9. Daghistani, A.M., Al-Zahrani, B. and Shahbaz, M.Q. (2019). Relations for moments of dual generalized order statistics for a new inverse Kumaraswamy distribution. Pak. J. Stat. Oper. Res., 15(4), 989–997. DOI: https://doi.org/10.18187/pjsor.v15i4.3079
  10. David, H.A. and Nagaraja, H.N. (2003). Order Statistics. John Wiley & Sons, New York. DOI: https://doi.org/10.1002/0471722162
  11. Hwang JS, Lin GD (1984). Extensions of Müntz-Szász theorems and application. Analysis. 4, 143–160. DOI: https://doi.org/10.1524/anly.1984.4.12.143
  12. Kamps, U. (1995). A Concept of Generalized Order Statistics. B.G. Teubner Stuttgart, Germany. DOI: https://doi.org/10.1007/978-3-663-09196-7
  13. Khan, A.H., Anwar, Z. and Chishti, S. (2010). Characterization of continuous distributions through conditional expectation of functions of dual generalized order statistics. Pakistan J. Statist., 26(4), 615–628.
  14. Khan, M.A.R., Khan, R.U. and Singh, B. (2019). Relations for moments of dual generalized order statistics from exponentiated Rayleigh distribution and associated inference. J. Stat. Theory Appl, 18(4), 402–415. DOI: https://doi.org/10.2991/jsta.d.191104.001
  15. Khan, R.U. and Khan, M.A. (2015). Dual generalized order statistics from family of J-shaped distribution and its characterization. Journal of King Saud University – Science, 27(4), 285–291. DOI: https://doi.org/10.1016/j.jksus.2015.06.006
  16. Khan, R.U. and Kumar, D. (2010). On moments of lower generalized order statistics from exponentiated Pareto distribution and its characterization. Appl. Math. Sci., 4(55), 2711–2722.
  17. Khan, R.U., Anwar, Z. and Athar, H. (2008). Recurrence relations for single and product moments of dual generalized order statistics from exponentiated Weibull distribution. Aligarh J. Statist., 28, 37–45.
  18. Khwaja, S.K., Athar, H. and Nayabuddin (2012). Lower generalized order statistics from extended type-I generalized logistic distribution. Journal of Appl. Stat. Sc., 20(1), 21–28.
  19. Kumar D. (2013). On moments of lower generalized order statistics from exponentiated Lomax distribution. American J. of Mathematical and Management Sciences, 32(4), 238–256. DOI: https://doi.org/10.1080/01966324.2013.859109
  20. Mbah, A.K. and Ahsanullah, M. (2007). Some characterization of the power function distribution based on lower generalized order statistics. Pakistan J. Statist., 23(2), 139–146.
  21. Noor, Z., Akhter, Z. and Athar, H. (2015). On characterization of probability distributions through conditional expectation of generalized and dual generalized order statistics. Pakistan J. Statist., 31(2), 159–170.
  22. Pawlas, P. and Szynal, D. (2001). Recurrence relations for single and product moments of lower generalized order statistics from the inverse Weibull distribution. Demonstratio Mathematica, XXXIV(2), 353–358. DOI: https://doi.org/10.1515/dema-2001-0214
  23. Shahbaz, M.Q., Ahsanullah, M., Shahbaz, S.H. and Al-Zahrani, B.M. (2016). Ordered Random Variables: Theory and Applications. Atlantis Press, Paris, France. DOI: https://doi.org/10.2991/978-94-6239-225-0
  24. Singh, B., Khan, R.U. and Khan, A.N. (2021). Moments of dual generalized order statistics from Topp Leone weighted Weibull distribution and characterization. Ann. Data. Sci. (Online First). https://doi.org/10.1007/s40745-021-00324-1 DOI: https://doi.org/10.1007/s40745-021-00324-1